# SDR SWIA202054574

- Difficulty date: November 3, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Part number: 6003806111
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD COUNTERBALANCE ANCHOR FITTING HAS CORRODED ATTACHMENT HARDWARE.  C-CHECK RO 12/05/2020.  REMOVED AND INSTALLED NEW SERRATED PLATE AND ANCHOR FITTING, PER REFERENCE CRJ 200 AMM.  ADJUSTMENT CHECK GOOD.
